# SDR CA160126009

- Difficulty date: January 24, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 31,460 hours
- Engine: Ge CF343A1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R1004511
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT WING LOWER PLANK 601R10045-11 DRAIN HOLE AT WS 85.5 BETWEEN S-14 AND S-15 HAS TWO (2) EACH CRACKS. THE FORWARD CRACK EMANATES FROM THE EDGE OF THE DRAIN HOLE TO THE FORWARD AND MEASURES 0.4 INCHES LONG. THE AFT CRACK EMANATES FROM THE EDGE OF THE DRAIN HOLE TO THE AFT AND MEASURES 0.125.
